A property of the H-convergence for elasticity in perforated domains
MetadataShow full metadata
In this article, we obtain the H0e-convergence as a limit case of the He-convergence. More precisely, if Ωε is a perforated domain with (admissible) holes Tε and Xε denote its characteristic function and if (Aε, Tε) H0ε⇀ A0, we show how the behavior as (ε, δ) → (0, 0) of the double sequence of tensors Aεδ = (Xε + δ(1 - xε))Aε is connected to A0. These results extend those given by Cioranescu, Damlamian, Donato and Mascarenhas in  for the H-convergence of the scalar second elliptic operators to the linearized elasticity systems.
CitationHaddadou, H. (2006). A property of the H-convergence for elasticity in perforated domains. Electronic Journal of Differential Equations, 2006(137), pp. 1-11.
This work is licensed under a Creative Commons Attribution 4.0 International License.